Three people died as a result of methadone poisoning in Astrakhan, TASS reports citing law enforcement agencies. According to the Shot telegram channel, a 29-year-old man and two 19-year-old girls died.
The Ministry of Health of the Astrakhan Region previously reported that from November 17 to November 20, 19 patients with signs of drug poisoning were admitted to City Hospital No. 3, 17 people are being treated, six of them are in critical condition. The police, in turn, reported that 20 people were in intensive care, and, according to media reports, signs of poisoning were found in 25 people.
The Ministry of Internal Affairs opened a criminal case under the article “Illegal sale of narcotic drugs.” Three suspects were detained – citizens of Kyrgyzstan, Uzbekistan and Tajikistan. Two of them admitted that they were selling drugs.
TASS and Baza reported that, according to law enforcement agencies, the affected people may have believed that they were using mephedrone, so they did not calculate the dosage. Those detained for distributing methadone told police that they thought they were selling mephedrone, Shot writes.
How to understand that a person has an overdose – and how to help MeduzaCare instructions